# SDR CALA2018022100719

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653
- Aircraft time: 17,283 hours, 5,856 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FA REPORTED AN ODOR OF BURNING PLASTIC IN AFT GALLEY.  ALL OVENS AND COFFEEMAKERS CIRCUIT BREAKERS PULLED AND ODOR GONE.   REMOVED OVENS 423, 425, 430, AND 434.  REMOVED ALL OVENS CHECKED FOR BURNED WIRES OR PLASTIC, NONE FOUND.   INSTALLED EACH OVEN INDIVIDUALY AND RAN THEM INDIVIDUALLY AND NO BURNING ODOR,  OPS CHECK GOOD IAW AMM 25-34-00-000-801C3.  REMOVED COFFEEMAKERS, CHECKED WIRING, NO BURNED WIRES, INSTALLED COFFEEMAKERS NO ODOR, OPS CHECKED GOOD IAW AMM 25-34-00-000-801C2. REMOVED COFFEE WARMERS CHECK WIRING, NO BURNT WIRES, INSTALLED COFFEE WARMERS, OPS CHECK GOOD. NO SMELL REF. AMM 25-34-00-000-801C2. ADD EMP:N
